# SDR P5CA2022051800121

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,379 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON RH WING UPPER SKIN PANEL 2 AT FRONT SPAR PITCH LOAD FITTING BETWEEN WSTA 375.8 / WSTA 404.4.(IT WAS REPAIRED IN ACCORDANCE WITH TLS EO NO. 6757A024)
